# SDR FX72002F00003

- Difficulty date: August 10, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AFTER CRUISING AT FLIGHT LEVEL 33. IN ICE CONDITIONS, WITH ENGINE ANTI-ICE ON. NR 2 ENGINE EPR AND AND FUEL FLOW OSCILLATED (EPR BETWEEN 1.7 AND 1.4), (FUEL FLOW 2500-1200).  AFTER 20 MINUTES OUT OF ICE CONDITIONS AND COMMENCING DESCENT AFTER POWER REDUCTION, NR2 ENGINE FLAMED OUT, FOLLOWED PROCEDURES AND ALL PARAMETERS WITHIN LIMITS, ENGINE WAS RESTARTED.  ALL ENGINE PARAMETERS NORMAL AND WITHIN LIMITS UPON RESTART.  AIRCRAFT CONTINUED TO ITS SCHEDULED DESTINATION OF TGU WITH A NON-EVENTFUL LANDING.  PERFORMED TROUBLESHOOTING BLEW OUT AND CLEANED WATER ON REAR P6 TUBE AND PS4 MOISTURE TRAP DRAIN PLUG, OPS CHECKED WAS FOUND TO BE SATISFACTORY IAW MM.  AIRCRAFT RETURNED TO SERVICE.
